Numerical radius inequalities for $2\times 2$ operator matrices

Tom 210 / 2012

Omar Hirzallah, Fuad Kittaneh, Khalid Shebrawi Studia Mathematica 210 (2012), 99-115 MSC: Primary 47A12, 47A30, 47A63; Secondary 15A60, 47B15. DOI: 10.4064/sm210-2-1

Streszczenie

We derive several numerical radius inequalities for $2\times 2 $ operator matrices. Numerical radius inequalities for sums and products of operators are given. Applications of our inequalities are also provided.

Autorzy

  • Omar HirzallahDepartment of Mathematics
    Hashemite University
    Zarqa, Jordan
    e-mail
  • Fuad KittanehDepartment of Mathematics
    University of Jordan
    Amman, Jordan
    e-mail
  • Khalid ShebrawiDepartment of Applied Sciences
    Al-Balqa' Applied University
    Salt, Jordan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek